# SDR 9EKA2019091200000

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N252EV
- Make and model: Urocop EC 225 LP
- Aircraft serial: 2839
- Aircraft time: 4,314 hours, 9,040 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Main Gearbox
- Part time: 1,652 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START UP THE PILOTS RECEIVED A CHIP LIGHT ON THE GAUGES CORRESPONDING WITH A CHIP LIGHT IN THE MGB SYSTEM. THE AIRCRAFT WAS SHUT DOWN AND THE MAG PLUG FOR THE EPICYCLIC MODULE WAS PULLED FOR INSPECTION AND MULTIPLE CHIPS / FLAKES WERE FOUND. THE REMAINING CHIP PLUGS WERE REMOVED AND INSPECTED WITH NO FINDINGS. THE FILTER WAS REMOVED AND NO DEBRIS WAS FOUND. THE OIL WAS DRAINED AND RAN THROUGH CHEESE CLOTH WITH NO FINDINGS NOTED. THE SUMP WAS REMOVED AND NOTHING WAS FOUND THERE EITHER. THE CHIPS AND FLAKES FOUND ON THE CHIP PLUG WERE INSPECTED AND DOCUMENTED PER SIN 3095-S-63-REV-2.
